# SDR GTIA2018071202738

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,821 hours, 2,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUME EVENT DURING DESCENT. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. REACTIVATED NR 2 PACK IAW AMM 21-51-00. OPS CHECK OK, NO EVIDENCE OF CABIN ODOR AT THIS TIME.
